MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-06
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 10/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.(d10) concomitant devices: 300-30-10 - equinoxe preserve stem 10mm: a159550.320-46-00 - 145-deg pe 46mm hum liner +0: 5328051.320-10-00 - equinoxe reverse tray adapter plate tray +0: a135500.320-35-01 - small glenoid plate: a058833.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Approximately 9 day(s) post-operative of a right rtsa, it was reported via clinical study that the patient experienced glenoid/coracoid fxs which loosened glenoid.Patient does not report injury, but glenoid component was found to have shifted at initial post-op appointment.At this point, the first stage of a standard reverse with preserve stem revision was performed with the reported removal of the humeral tray, humeral liner, glenosphere, and glenosphere locking screw components.Patient was left with resection arthroplasty to allow glenoid bone graft and baseplate to heal.Four months following, the patient experienced pain and stiffness and did not tolerate resection arthroplasty and elected to proceed with final implantation.In the final stage of revision, latarjet procedure was performed and new small baseplate was placed with two locking screws (anterior, inferior).Cerclage wire was used to stabilize humeral stem, which was left in place.The outcome of this event is now considered resolved and the clinical report indicates that this event is possibly related to the device(s) and definitely related to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.

Brand Name
EQUINOXE RS GLENOID PLATE EXT CAG +10MM CAGE PEG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20779836
Report Number1038671-2024-04511
Device Sequence Number20084542
Product Code KWS
UDI-Device Identifier10885862186706
UDI-Public10885862186706
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date11/26/2024
Date Device Manufactured11/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR
Patient SexFemale
Patient Weight65 KG
Patient RaceWhite